# SDR GTIA2025042138862

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N970NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11067
- Aircraft time: 9,026 hours, 3,855 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCKS SMELL ON DECENT ONLY IN COCKPIT. SMELL GONE IF PACK 1 TURNED OFF. DESCRIPTION OF ODOR/FUMES: PERSISTENT, DIRTY SOCKS/ACRID/PUNGENT/IRRITATING/BURNING EYE SMELL. APPARENT CABIN SOURCE: UNKNOWN. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-REF TSM 5-50-00. APU VERIFIED NO LEAKS, PER CONDITIONED AC WITH APU & ENG 1&2. NO SMELL. ISOLATED PACK 1&2. NO SMELL NOTED. AC OK FOR SVC IAW AMM 21-61-00, 49-00-00 & 72-00-00.
